Journal of Mathematical Finance

Vol.5 No.1(2015), Paper ID 54073, 16 pages

DOI:10.4236/jmf.2015.51006

 

Interest Rate Volatility: A Consol Rate Approach

 

Vincent Brousseau, Alain Durré

 

Visiting Scholar at Lille 2-Skema Management Research Center-Centre National de la Recherche Scientifique (E.A. 4112), Lille, France
IéSEG-School of Management (Lille Catholic University) and LEM-Centre National de la Recherche Scientifique (U.M.R. 8179), Paris, France

 

Copyright © 2015 Vincent Brousseau, Alain Durré et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Brousseau, V. and Durré, A. (2015) Interest Rate Volatility: A Consol Rate Approach. Journal of Mathematical Finance, 5, 58-72. doi: 10.4236/jmf.2015.51006.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.